# SDR MALA976477

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 65111
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ELECTRIC SMOKE ODOR WAS DETECTED.  MAINTENANCE REPLACED BAD BALLAST FOR SIDEWALL LIGHTING, OPS CHECK GOOD.
